Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Groups of homeomorphisms of normed linear spaces

Robert Allen McCoy

Vol. 39 (1971), No. 3, 735–743
Abstract

For X a Hausdorff space let H(X) be the group of homeomorphisms of X. We study here certain subgroups of H(E) where E is an infinite-dimensional normed linear space.

Mathematical Subject Classification 2000
Primary: 58B05
Secondary: 58D05
Milestones
Received: 16 June 1970
Revised: 11 January 1971
Published: 1 December 1971
Authors
Robert Allen McCoy